Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 49, Issue 2, Spring 2003  pp. 295-310.

Fuglede's theorem, the bicommutant theorem and $p$-multiplier operators for the circle

Authors:  Gerd Mockenhaupt (1) and Werner J. Ricker (2)
Author institution: (1) School of Mathematics, Georgia Institue of Technology, Atlanta, GA 30332-0160, USA
(2) Mathematisch-Geographisch e Fakultaet, Katholische Universitaet Eichstaett, D-85072 Eichstaett, Germany

Summary:  Two classical results concerning normal operators in a Hilbert space are the Fuglede commutativity theorem and von Neumann's bicommutant theorem. Analogues of these results are established for Fourier multiplier operators acting in $L^p$-spaces of the circle group, for $1

Keywords:  Fourier multipliers, Fuglede's theorem, spectral operators, bicommutant

Contents    Full-Text PDF